# SDR DALA13010909245

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 29,770 hours, 26,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Chafed
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CUSP WEB, STA 218, RBL 46 FORWARD OF LIGHTNING HOLE HAS CHAFE MARKS.  FOUND CRACKED AREA, CUT OUT DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED DOUBLER, FILLER AND SEAT TRACK IAW SRM 51-30-01 AND 53-20-02.
